# SDR CALA2023102503187

- Difficulty date: October 21, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 92,376 hours, 35,764 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Part number: D5227902620551
- Condition: Cracked
- Location: Emer Exit Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT HATCH RH LOAD TRANSMITTING PROFIL CRACKED. DOT NO. 17-05 () REPLACED PROFILE RH AFT EMERGENCY EXIT HATCH RH IAW SRM 51-72-11 ENGINEERING OF MOBILE AT BFM ON NR#: 77107 AND INSTALLED IAW SRM 51-42-11, P/N D5227902620551 BATCH 000406 1454, RESTORED TOP COAT INSIDE AREA IAW SRM 51-75-12, RESTORED T PS IAW SRM 51-23-12
